Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Food to be taken in loss of appetite

SIR MY MOTHER HAD VERY HIGH FEVER FROM LAST THREE DAYS AFTER CONSULTING DOCTOR FEVER IS NOT NOW BUT SHE IS FEELING WEEKNESS AND LOSS OF APETITE .PLZ ADVICE WHAT TO GIVE HER FOR EATING FOR FAST RECOVERY.
Asked On : Thu, 25 Aug 2011
Answers:  2 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hi Yogesh,

Welcome to HCM,
TO recover from viral fever, diet should contain more fluids to avoid dehydration, loss of appetite will be there, give her wat she likes avoid junk, spicy and oil food.

Regards
Answered: Thu, 25 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
She needs to keep well hydrated. Best will be lemon juice and water. If there is dehydration she will require WHO ORS. But if she is very weak you need to take her to Hospital for IV fluids and check her platelet count. Avoid spicy, junk food, Eat more fresh fruits and green leafy vegetables. Keep the temperature down by Paracetamol, cold wet sponging as well. She can have bread toast, bicuits.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor